Discussions By Condition: Pain

is my liver failing?

Posted In: Pain 0 Replies
  • Posted By: amber9690
  • February 11, 2012
  • 05:58 AM

hello. i feel short on breath. my whole chest has stabbing pains, which feel like my hearts giving out. Every night, I take 4 tylenol pm's, 2 (200 mg) ibuprofen tablets, and a trazadone. is this bad? it hurts. i don't know what to do anymore

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?